# SDR 08FDEA02097

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Repaired Per Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR AT RIGHT FUSELAGE APPROX STA 2003 TO STA 2004,   STRINGER 38 TO 41.  EXISTING DOUBLER REPAIR AT RIGHT FUSELAGE APPROX STA 2003 TO STA 2004, STRINGER 38 TO 41 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER SRM 53-20-00 FIGURE 2 VOLUME I.  FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11.  REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
